Laplacians on periodic graphs with guides

Evgeny Korotyaev, Наталья Сабурова

Research output

2 Citations (Scopus)

Abstract

We consider Laplace operators on periodic discrete graphs perturbed by guides, i.e., graphs which are periodic in some directions and finite in other ones. The spectrum of the Laplacian on the unperturbed graph is a union of a finite number of non-degenerate bands and eigenvalues of infinite multiplicity. We show that the spectrum of the perturbed Laplacian consists of the unperturbed one plus the additional so-called guided spectrum which is a union of a finite number of bands. We estimate the position of the guided bands and their length in terms of geometric parameters of the graph. We also determine the asymptotics of the guided bands for guides with large multiplicity of edges. Moreover, we show that the possible number of guided bands, their length and position can be rather arbitrary for some specific periodic graphs with guides.

Original languageEnglish
Pages (from-to)1444-1469
Number of pages26
JournalJournal of Mathematical Analysis and Applications
Volume455
Issue number2
DOIs
Publication statusPublished - 15 Nov 2017

Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Laplacians on periodic graphs with guides'. Together they form a unique fingerprint.

  • Cite this